# SDR HEEA061741

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3207Q
- Make and model: Bell 206L-3
- Aircraft serial: 51540
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSCEIVER'S REPLY LIGHT BLINKS CONSTANTLY.
